# SDR AALA20101217TUL08

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT.  THE CUTOUT FOR FORWARD STAIR DOOR CONTROL ROD IS BENT AND CRACKED AFT SIDE OF FRAME 160.  THIS CUTOUT IS AT THE CABIN FLOOR LEVEL.  INSTALLED DOUBLER PER EA MD80-53-014436 REVISION A.
